U.S. doctors online nowAsk doctors free
New Zeland
A 22-year-old female asked:

came of depo-provera 6mths ago, vomiting from smells, thick vaginal discharge and slight spotting and fatigue be caused by coming off it?

1 doctor answer1 doctor weighed in
Dr. Arun Patel
Family Medicine 45 years experience
Need to be seen: The vaginal discharge is unlikely related to you getting off the Depo. You need a Vaginal examination to determine the cause of the discharge. I suspect that you have a vaginal infection

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 35-year-old member asked:

Is there a natural treatment for vaginal yeast infections, nail fungus and jock itch?

2 doctor answers2 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
No effective ones: There are no truly natural treatments for yeast or fungal infections. Staying slim helps by having less moisture and heat in the skin folds of the groin and armpits, and by avoiding type 2 diabetes. Staying clean helps, such as showering after exercise. Treating fungal infections early, such as treating feet rashes, helps prevent toenail fungus. Eating yogurt with acidophilus may decrease candida.
CA
A 24-year-old member asked:

How does vaginal child birth lead to stress incontinence in women?

6 doctor answers19 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Damaged muscles: Childbirth can be traumatic to the muscles and nerves surrounding the bladder, vagina and rectum. The nerves can be damaged and small tears in the muscles can lead to prolapse and incontinence is some women. It's nothing to be embarrassed about. It is common and fixable.
MA
A 44-year-old female asked:

My child complains of stomach pain after her dose of orapred. Day6, she vomited after nite dose. 2moro she starts wean to qd. Do I keep on with wean?

2 doctor answers8 doctors weighed in
Dr. David Astrachan
ENT and Head and Neck Surgery 37 years experience
Need to call MD: The oropred may be causing gastritis and inflammation of her stomach. If the Prednisone is necessary then your doctor may be able to give her something to counteract it. Usually, if a course of medication is given, the doctor should be consulted if you feel it needs to be changed.
Dr. Charlene Sojico
Pediatrics 41 years experience
Usually Zantac is prescribed along with steroids when given long term.Depends on what it is for,you may need to continue weaning.if it is for Asthma and the like short term course will do to help inflammation.Do call your Pediatrician.
Jan 15, 2012
Kendall Park, NJ
A 18-year-old female asked:

I had unprotected sex 2 weeks ago for 30 seconds. No cum prior to or during. I have white/clear discharge and spotting. I'm irregular. Am I pregnant?

2 doctor answers4 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Do pregnancy test: No one can tell you for sure based on the info provided. Do a pregnancy test and if negative, do another one in 2 weeks unless you start your period.
Garden Grove, CA
A 18-year-old female asked:

I had my first Depo-Provera provera (medroxyprogesterone) shot about a 2 3 weeks ago and now I have slight brownish redish spotting I had unprotected sex 10 days after the shot now I m wondering what the spotting means please help?

1 doctor answer3 doctors weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Spotting is common: Spotting is very common in the first few weeks after you start taking Depo Provera (medroxyprogesterone) injections. It is expected to resolve in coming months. If it does not resolve then you should see your gynecologist for examination.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 17, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.